# SDR A6WA202209088333

- Difficulty date: September 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 601R13031
- Part serial: NSN
- Condition: Chafed
- Location: Ws 360
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON LOWER SHROUD L/E HAS WEAR DAMAGE AT WS 360. **************REMOVED AIRCRAFT FROM SERVICE************************* BLENDED DAMAGE AREA TO A SMOOTH CONTOUR WITH DIMENSIONS OF 2.0"L X 1.0"W X .037"D IAW ASAP EA #AWAC-CRJ257-01895 REV A DATED 09/30/2022. VERIFIED MINIMUM REMAINING THICKNESS OF .053"D AT BLEND AREA. HFEC INSPECTION PERFORMED AT BLEND AREA WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. RESTORED PROTECTIVE FINISH AT BLEND AREA IAW CRJ200 SRM 51-21-16 REV 39. ALL WORK PERFORMED WITHIN  ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ257-01895 REV A DATED 09/30/2022. WORK COMPLETED ON AERSALE WO #003718 CARD #20171 CARD ID #1725179. CRS #4AER685B N460AW TT: 39,075:32 TC: 37,789
